Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 467117

Improvement of Jensen's inequality for superquadratic functions


Abramovich, Shoshana; Ivanković, Božidar; Pečarić, Josip
Improvement of Jensen's inequality for superquadratic functions // The Australian journal of mathematical analysis and applications, 7 (2010), 1; 1-15 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 467117 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Improvement of Jensen's inequality for superquadratic functions

Autori
Abramovich, Shoshana ; Ivanković, Božidar ; Pečarić, Josip

Izvornik
The Australian journal of mathematical analysis and applications (1449-5910) 7 (2010), 1; 1-15

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Convex functions; Jensen's inequality; Superquadratic functions

Sažetak
Since 1907, the famous Jensen's inequality has been refined in different manners. In our paper, we refine it applying superquadratic functions and separations of domains for convex functions. There are convex functions which are not superquadratic and superquadratic functions which are not convex. For superquadratic functions which are not convex we get inequalities analogue to inequalities satisfied by convex functions. For superquadratic functions which are convex (including many useful functions) we get refinements of Jensen's inequality and its extensions.

Izvorni jezik
Engleski

Znanstvena područja
Matematika

Napomena
Article 14



POVEZANOST RADA


Projekt / tema
117-1170889-0888 - Generalne nejednakosti i primjene (Josip Pečarić, )

Ustanove
Tekstilno-tehnološki fakultet, Zagreb

Profili:

Avatar Url Josip Pečarić (autor)

Avatar Url Božidar Ivanković (autor)

Citiraj ovu publikaciju

Abramovich, Shoshana; Ivanković, Božidar; Pečarić, Josip
Improvement of Jensen's inequality for superquadratic functions // The Australian journal of mathematical analysis and applications, 7 (2010), 1; 1-15 (međunarodna recenzija, članak, znanstveni)
Abramovich, S., Ivanković, B. & Pečarić, J. (2010) Improvement of Jensen's inequality for superquadratic functions. The Australian journal of mathematical analysis and applications, 7 (1), 1-15.
@article{article, year = {2010}, pages = {1-15}, keywords = {Convex functions, Jensen's inequality, Superquadratic functions}, journal = {The Australian journal of mathematical analysis and applications}, volume = {7}, number = {1}, issn = {1449-5910}, title = {Improvement of Jensen's inequality for superquadratic functions}, keyword = {Convex functions, Jensen's inequality, Superquadratic functions} }

Časopis indeksira:


  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • MathSciNet
  • Zentrallblatt für Mathematik/Mathematical Abstracts